# SDR CA140321015

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 29,390 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF WITH BLEEDS ON HIGH & TEMP CONTROLLER IN AUTO POSITION, THE CABIN BEGAN TO FILL WITH SMOKE.  ACFT RETURNED TO BASE & MX COMPLETED NUMEROUS GND RUNS & NO SMOKE IN CABIN.  TEST FLIGHT WAS COMPLETED & NO SMOKE IN CABIN.  ACFT RELEASED TO SERVICE & NO FURTHER INCIDENTS REPORTED.
